# SDR UPS06447678

- Difficulty date: July 10, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS2231 BETWEEN S25L AND 26L REVEAL CRACK, CRACK LENGTH 0.8".  M/D BS 2231 BETWEEN STR 25L-STR 26L REVEAL PANEL REPAIRED AS PER RS R53-62-35536 AND UPS EO B747-5310-24836-B.
